# SDR HALA2009020900043

- Difficulty date: February 9, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 66,563 hours, 30,450 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS INSIGNIFICANT SYSTEM, BTB ENG FIRE LP 2 LIGHT ON EICAS CAME ON DURING TAXI.  REMOVED AND REPLACED NR 2 FIRE WALL LOOP DETECTOR ELEMENT PER AMM 26-11-02-024-001 AND 26-11-02-424-009-00 2 ON NR 2 ENGINE.  OPERATIONAL TESTED OK, OK FOR SERVICE.
